Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Bleeding with abdominal pain. Had got light bleeding with pain and weakness a week after taking ipill. Is it alarming?

Hi.This is about one of my friends who took a morning after pill on 7th January,this year.She had her last periods on 28th December,last year.After about a week of taking the pill,she had light to medium bleeding for 2-3 days, with slight abdominal pain and weakness,which was probably due to the pill.Now again on this month 25th,she has started bleeding,with abdominal pain.Is this her normal period?Or is there annything to worry about.She is 20 years old.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
No this is not normal neither said to be abnormal, but this will not cause any harm with history of taking hormone pills this is common findings and this will continue till the normal cycle sets up, if you really wan to get it normal then stop taking such tab. have nice day.
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor